Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 969313, 11 pages
http://dx.doi.org/10.1155/2012/969313
Research Article

The Intuitionistic Fuzzy Normed Space of Coefficients

Institute of Mathematics and Mechanics of Azerbaijan, National Academy of Sciences, 1141 Baku, Azerbaijan

Received 25 January 2012; Accepted 19 March 2012

Academic Editor: Gabriel Turinici

Copyright © 2012 B. T. Bilalov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Intuitionistic fuzzy normed space is defined using concepts of -norm and -conorm. The concepts of fuzzy completeness, fuzzy minimality, fuzzy biorthogonality, fuzzy basicity, and fuzzy space of coefficients are introduced. Strong completeness of fuzzy space of coefficients with regard to fuzzy norm and strong basicity of canonical system in this space are proved. Strong basicity criterion in fuzzy Banach space is presented in terms of coefficient operator.